# SDR 2005FA0000096

- Difficulty date: December 6, 2004
- Submitted: February 14, 2005
- Operation: General aviation
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- Engine: Garrtt TFE731*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 26520023
- Condition: Corroded
- Location: Eng Mount
- Part time: 10,723 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT SHEARED AT THREADS DURING REMOVAL.  SIGNS OF INTERNAL CORROSION ON BOLT.
